With Thursday Night Football launching on September 17, CBS has set what the network is calling a "multi-phase launch" for its 2015-2016 season, including giving the heavily anticipated "Supergirl" a special "Big Bang Theory"-fueled premiered.

CBS will still launch much of its lineup the week of Monday, September 21, which is the traditional and official start of the Nielsen season.

That Monday, the 21st, CBS will premiere "The Big Bang Theory" and "Life in Pieces" in the 8 p.m. hour, followed by the returns of "Scorpion" and "NCIS: Los Angeles."

"NCIS" and "NCIS: New Orleans" will return the following night accompanied by the series premiere of "Limitless."

On Wednesday, September 23, CBS will continue a recent trend by having a 90-minute premiere for the latest installment of "Survivor," followed by a 90-minute finale for "Big Brother."

Friday, September 25 will be the 27th season premiere for "The Amazing Race," followed by the returns of "Hawaii Five-0" and "Blue Bloods."

As was previously announced, the two-hour series finale for "CSI: Crime Scene Investigation" will air on Sunday, September 27 following a 90-minute "60 Minutes" premiere.

That still leaves CBS with a few premieres for the following week.

Wednesday dramas "Criminal Minds" and "Code Black" are set to launch on September 30, while "Madam Secretary," "The Good Wife" and "CSI: Cyber" will all be back on Sunday, October 4.

Flash forward a few weeks!

On Monday, October 26, CBS will give "Supergirl" the best launching pad it has available, giving the series debut a special 8:30 p.m. airing after a new "The Big Bang Theory," followed by a new "Scorpion" at 9:30 and then comedy repeat filler at 10:30, before "Supergirl" moves into its regular 8 p.m. time on November 2.

With its NFL run complete, CBS launches its regular Thursday schedule on November 5, with "The Big Bang Theory" and "Life in Pieces" moving over to the 8 p.m. hour, followed by the season premiere of "Mom," the series premiere of "Angel From Hell" and the return of "Elementary."

"With many of the biggest hits on primetime television as well as Thursday Night Football, we have the ability to strategically roll out our new season over several weeks this fall," blurbs Nina Tassler, Chairman, CBS Entertainment. "We’ve created a very focused scheduling and promotional environment to provide the best possible launch platform for new and returning series across the schedule."

Here's the list, if you prefer lists:


Thursday, Sept. 17
8:25 PM, ET               NFL THURSDAY NIGHT FOOTBALL (Denver @ Kansas City)

Monday, Sept. 21
8:00-8:30 PM           THE BIG BANG THEORY (9th Season Premiere)
8:30-9:00 PM           LIFE IN PIECES (Series Debut)
9:00-10:00 PM          SCORPION (2nd Season Premiere)
10:00-11:00 PM         NCIS: LOS ANGELES (7th Season Premiere)

Tuesday, Sept. 22
8:00-9:00 PM           NCIS (13th Season Premiere)
9:00-10:00 PM          NCIS: NEW ORLEANS (2nd Season Premiere)
10:00-11:00 PM         LIMITLESS (Series Debut)

Wednesday, Sept. 23
8:00-9:30 PM            SURVIVOR (90-Minute, 31st Season Premiere)
9:30-11:00 PM           BIG BROTHER (90 Minute Season Finale)

Friday, Sept. 25
8:00-9:00 PM           THE AMAZING RACE (27th Season Premiere)
9:00-10:00 PM          HAWAII FIVE-0 (6th Season Premiere)
10:00-11:00 PM         BLUE BLOODS (6th Season Premiere)

Saturday, Sept. 26
10:00-11:00 PM         48 HOURS (28th Season Premiere)

Sunday, Sept. 27
7:30-9:00 PM            60 MINUTES (48th Season Premiere)
9:00-11:00 PM           CSI: CRIME SCENE INVESTIGATION (Two Hour Series Finale)

Wednesday, Sept. 30
8:00-9:00 PM           SURVIVOR
9:00-10:00 PM          CRIMINAL MINDS (11th Season Premiere)
10:00-11:00 PM         CODE BLACK (Series Debut)

Sunday, Oct. 4
8:00-9:00 PM           MADAM SECRETARY (2nd Season Premiere)
9:00-10:00 PM          THE GOOD WIFE (7th Season Premiere)
10:00-11:00 PM         CSI: CYBER (2nd Season Premiere)

Monday, Oct. 26
8:00-8:30 PM           THE BIG BANG THEORY (Original Episode)
8:30-9:30 PM           SUPERGIRL (Series Debut)
9:30-10:30 PM          SCORPION
10:30-11:00 PM         COMEDY REBROADCAST TBD

Monday, Nov. 2
8:00-9:00 PM           SUPERGIRL (Regular Time Period)
9:00-10:00 PM          SCORPION
10:00-11:00 PM         NCIS: LOS ANGELES          

Thursday, Nov. 5
8:00-8:30 PM           THE BIG BANG THEORY (Regular Time Period)
8:30-9:00 PM           LIFE IN PIECES (Regular Time Period)
9:00-9:30 PM           MOM (3rd Season Premiere)
9:30-10:00 PM          ANGEL FROM HELL (Series Debut)
10:00-11:00 PM         ELEMENTARY (4th Season Premiere)

A long-time member of the TCA Board and a longer-time blogger of "American Idol," Dan Fienberg writes about TV, except for when he writes about movies or sometimes writes about the Red Sox. But never music. He would sound stupid talking about music.